question-icon

What Causes Acute Stomach Pain, GERD, Nausea In Waves And Headache?

default
Posted on Tue, 7 Jul 2015
Question: acute stomach pain, nausea in waves and upper neck and headache gerd
doctor
Answered by Dr. Hari Charan Perigela (13 minutes later)
Brief Answer:
Please take Proton pump inhibitor tablet.

Detailed Answer:
Hi
As per your description, it looks like Acid peptic disease. In my opinion, you should take Proton pump inhibitor like Rabeprazole along with Levosulpiride.
For headache, you should take Paracetamol tablet 650mg thrice daily. You should not take Non steroidal anti inflammatory drugs (NSAID'S )now.
Avoid spicy food, carbonated drinks, caffeine products etc.
If facilities are available, you can take Rantidine injection initially for 2 days.Later,you can shift to Rabeprazole and Levosulpiride combination.
One the acute phase is over,please consult a Gastroenterologist and get an Upper GI Endoscopy.
Hope I answered your query. If you have any questions, I will clarify further.
Wish you good health.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2713 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Acute Stomach Pain, GERD, Nausea In Waves And Headache?

Brief Answer: Please take Proton pump inhibitor tablet. Detailed Answer: Hi As per your description, it looks like Acid peptic disease. In my opinion, you should take Proton pump inhibitor like Rabeprazole along with Levosulpiride. For headache, you should take Paracetamol tablet 650mg thrice daily. You should not take Non steroidal anti inflammatory drugs (NSAID'S )now. Avoid spicy food, carbonated drinks, caffeine products etc. If facilities are available, you can take Rantidine injection initially for 2 days.Later,you can shift to Rabeprazole and Levosulpiride combination. One the acute phase is over,please consult a Gastroenterologist and get an Upper GI Endoscopy. Hope I answered your query. If you have any questions, I will clarify further. Wish you good health. Regards